Alert archive / Illinois / Freeze Warnings in 2015
Freeze Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this freeze warning at Oct 16, 2015, 2:45 AM CDT for 35 counties in Illinois. It took effect at Oct 17, 2015, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2015, 2:45 AM CDT (07:45 UTC)
- In effect from
- Oct 17, 2015, 1:00 AM CDT
- Expired
- Oct 17, 2015, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2577 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- -120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317 WWUS73 KILX 160745 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 245 AM CDT FRI OCT 16 2015 ...FREEZING TEMPERATURES EXPECTED TONIGHT... ILZ027>031-036>038-040>057-061>063-161600- /O.UPG.KILX.FZ.A.0001.151017T0900Z-151017T1400Z/ /O.NEW.KILX.FZ.W.0003.151017T0600Z-151017T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 245 AM CDT FRI OCT 16 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S BY EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ066>068-071>073-161600- /O.NEW.KILX.FZ.A.0002.151017T0600Z-151017T1400Z/ EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...NEWTON...ROBINSON...FLORA... OLNEY...LAWRENCEVILLE 245 AM CDT FRI OCT 16 2015 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOWER 30S BY EARLY SATURDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BARNES
5 follow-up statements
996 WWUS73 KILX 161349 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 849 AM CDT FRI OCT 16 2015 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT FOR THE FIRST TIME THIS FALL SEASON OVER CENTRAL ILLINOIS... ILZ027>031-036>038-040>057-061>063-162100- /O.CON.KILX.FZ.W.0003.151017T0600Z-151017T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 849 AM CDT FRI OCT 16 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY MORNING... * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S BY DAWN SATURDAY MORNING. * IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ066>068-071>073-162100- /O.CON.KILX.FZ.A.0002.151017T0600Z-151017T1400Z/ EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...NEWTON...ROBINSON...FLORA... OLNEY...LAWRENCEVILLE 849 AM CDT FRI OCT 16 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY MORNING... * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOWER 30S BY DAWN SATURDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 07
203 WWUS73 KILX 161910 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 210 PM CDT FRI OCT 16 2015 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT FOR THE FIRST TIME THIS FALL SEASON OVER CENTRAL AND SOUTHEAST ILLINOIS... ILZ066>068-071>073-170500- /O.UPG.KILX.FZ.A.0002.151017T0600Z-151017T1400Z/ /O.EXA.KILX.FZ.W.0003.151017T0600Z-151017T1400Z/ EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...NEWTON...ROBINSON...FLORA... OLNEY...LAWRENCEVILLE 210 PM CDT FRI OCT 16 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOWER 30S BY DAWN SATURDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ027>031-036>038-040>057-061>063-170500- /O.CON.KILX.FZ.W.0003.151017T0600Z-151017T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL 210 PM CDT FRI OCT 16 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S BY DAWN SATURDAY MORNING. * IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 07
088 WWUS73 KILX 170235 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 935 PM CDT FRI OCT 16 2015 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT FOR THE FIRST TIME THIS FALL SEASON OVER CENTRAL AND SOUTHEAST ILLINOIS... ILZ027>031-036>038-040>057-061>063-066>068-071>073-171000- /O.CON.KILX.FZ.W.0003.151017T0600Z-151017T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 935 PM CDT FRI OCT 16 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...LOW TEMPERATURES BY DAWN SATURDAY WILL RANGE FROM THE MID 20S TO LOWER 30S. * IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
001 WWUS73 KILX 170840 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 340 AM CDT SAT OCT 17 2015 ...FREEZING TEMPERATURES EXPECTED EARLY THIS MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-171400- /O.CON.KILX.FZ.W.0003.000000T0000Z-151017T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 340 AM CDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...LOW TEMPERATURES EARLY THIS MORNING WILL DROP INTO THE UPPER 20S AND LOWER 30S. * IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF NOT PROTECTED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BARNES
457 WWUS73 KILX 171404 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 904 AM CDT SAT OCT 17 2015 ...FREEZE WARNING EXPIRED AT 9 AM CDT ACROSS CENTRAL ILLINOIS... ILZ027>031-036>038-040>057-061>063-066>068-071>073-171515- /O.EXP.KILX.FZ.W.0003.000000T0000Z-151017T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 904 AM CDT SAT OCT 17 2015 ...FREEZE WARNING HAS EXPIRED AT 9 AM CDT OVER CENTRAL ILLINOIS... TEMPERATURES ARE RISING BACK ABOVE FREEZING ACROSS CENTRAL ILLINOIS BY 9 AM. THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. TEMPERATURES WILL LIKELY SETTLE BACK TO NEAR OR BELOW FREEZING OVERNIGHT INTO EARLY SUNDAY MORNING ESPECIALLY EAST OF THE ILLINOIS RIVER. $$ 07
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Oct 15, 11:24 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Oct 15, 11:24 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1124 PM CDT THU OCT 15 2015 .UPDATE... ISSUED AT 835 PM CDT THU OCT 15 2015 The cold front that swept through our area early this afternoon accompanied by a gusty west to northwest wind, has shifted well off to our east and south this evening. Canadian high pressure well off to our northwest was ushering in some cool and very dry air with early evening dew points in the low to mid 20s over parts of our area. A rather tight pressure gradient across the region this evening thanks to the departing surface low north and east of the Great Lakes and the large Canadian high settling in from the northwest. This should keep winds up enough tonight to hold temperatures from dropping off too much by morning. It appears, at least based on the position of the surface high late Friday night into Saturday morning, that the western half of the forecast area will have the coldest early morning lows. With the high closer to eastern Illinois late Saturday night and Sunday morning, the coldest temperatures will be mainly east of I-55. Current forecast has the early evening and overnight trends well in hand, so other than the usual tweaks to the hourly temps in the grids, no significant changes were made that would warrant an updated ZFP. && .SHORT TERM...(Tonight) ISSUED AT 305 PM CDT THU OCT 15 2015 A cold front tracking southeast into central IL at mid afternoon will sweep through southeast IL early this evening. This front should pass through dry with limited moisture and lift associated with this boundary. Though a period of broken mid level clouds of 10- 12k ft to occur this afternoon with these clouds decrease from north to south this evening. Breezy sw winds of 15 to 25 mph and gusts 25 to 30 mph ahead of cold front have turned wnw behind cold front nearing I-72 at mid afternoon. These gusty winds to diminish around sunet to 10-15 mph and then to 5-10 mph overnight. Lows overnight mostly in the upper 30s and lower 40s, ranging from mid 30s far nw at Galesburg to mid 40s far se at Lawrenceville. MET and MAV low of 33F at Galesburg appears a few degrees too cold. .LONG TERM...(Friday through Thursday) ISSUED AT 305 PM CDT THU OCT 15 2015 Breezy northwest winds around 15 mph will continue Friday behind the cold front as strong Canadian high pressure tracks toward central IL. Cooler air will continue to filter into the region...with highs reaching only the mid 50s around Galesburg ranging up to the low 60s around Lawrenceville. As high pressure moves into central IL Friday night...winds will begin to settle down as the coldest air of the season so far settles over the area. This will result in widespread sub-freezing temperatures from around I-70 northward by Saturday morning...with areas of frost with temperatures just above freezing to the south. Have issued a freeze watch for the sub-freezing areas. Cool temperatures in the mid 50s can be expected Saturday...but very light winds as the high will be centered over central IL. But Sunday morning...the coolest temperatures look like they will center toward northeastern IL...with additional frost/freeze potential. Once the high shifts off to the east, gusty southwesterly winds will transport much warmer weather back into the region early next week. High temperatures will return to the upper 60s and low 70s Monday and Tuesday. After that, the main forecast challenge continues to be the timing of the next approaching cold front. The Tuesday night to early Thursday time-frame continues to look most likely for the possibility of showers and perhaps some isolated thunderstorms with the latest model cycle. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) ISSUED AT 1115 PM CDT THU OCT 15 2015 VFR conditions will continue through this forecast period. High pressure will slowly build southeast into our area over the next 24 hours bringing a mostly clear sky and a northwesterly surface flow. Forecast soundings quite dry at the low levels tomorrow despite the surface high being well to our northwest suggesting little if any cumulus development. Fairly decent mixing expected again tomorrow afternoon so gusty winds expected with prevailing speeds of 12 to 17 kts with gusts to 23 kts during the afternoon out of the northwest. Look for the winds to rapidly diminish towards 00z && .ILX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH from late Friday night through Saturday morning for ILZ027>031-036>038-040>057-061>063. && UPDATE...Smith SHORT TERM...07 LONG TERM...Onton AVIATION...Smith
Hazardous weather outlook, Oct 15, 3:05 PM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 305 PM CDT THU OCT 15 2015 ILZ027>031-036>038-040>057-061>063-161100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN- MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK- TAZEWELL-VERMILION-WOODFORD- 305 PM CDT THU OCT 15 2015 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS AN ENHANCED RISK OF FIELD FIRES THIS AFTERNOON UNTIL SUNSET ACROSS CENTRAL ILLINOIS DUE TO VERY DRY CONDITIONS WITH GUSTY WINDS UP TO AROUND 30 MPH AND LOW RELATIVE HUMIDITY VALUES APPROACHING 25 PERCENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLDER AIR WILL MOVE INTO THE AREA FRIDAY AND INTO THE WEEKEND BEHIND A COLD FRONT. CLEAR SKIES AND LIGHT WINDS WILL COMBINE WITH TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S...TO CREATE IDEAL CONDITIONS FOR FREEZING CONDITIONS ALONG WITH WIDESPREAD FROST TO DEVELOP OVERNIGHT FRIDAY NIGHT AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ILZ066>068-071>073-161100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 305 PM CDT THU OCT 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLDER AIR WILL MOVE INTO THE AREA FRIDAY AND INTO THE WEEKEND BEHIND A COLD FRONT. CLEAR SKIES AND LIGHT WINDS WILL COMBINE WITH TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S...TO CREATE IDEAL CONDITIONS FOR AREAS OF FROST TO DEVELOP OVERNIGHT FRIDAY NIGHT AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 2:45 AM CDT | Freeze Watch | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 11 hr |
Nearby
Freeze Warnings in Illinois, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.